MENU

You are here

Publications

Export 2 results:
Filters: Author is Guy Bouchitte  [Clear All Filters]
Journal Article
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional. C. R. Acad. Sci. Paris Ser. I Math. 329 (1999), no. 3, 249-254 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1235
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051

Sign in